advertisement
Question
Posted by: Embarassed | 2019/04/23

Trepiline for insomnia

I am a woman of 56, and have been using Trepiline at night for the past two years for insomnia. I realised that I have a problem with fecal incontinence from time to time This happens in particular if I have been walking downhill. I discover a little leakage, almost like diarheeoa. Could this be due to the Trepiline? I thought I read in the the side effects that it could lead to anal leakage, but when I googled this I found no such side effect. Or is it simply old age and would Kegel exercise help? Please help with this embarassing problem. Thank you!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc
- 2019/04/30

Hi there, I just answered your previous question

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement